# SDR SWIA2020020648278

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL PAX SEAT TRACK AT RBL 9 FS 409.00+126 TO FS 559.00+4   (C-CHECK) RO 2/04/2020   REMOVED AND INSTALLED PAX SEAT TRACK @ RBL 9 F.S. 409.00+126 TO F.S. 559.00+4 IAW CRJ 200 AMM.
